# SDR 2005FA0001483

- Difficulty date: October 5, 2005
- Submitted: November 3, 2005
- Operation: General aviation
- Aircraft: N541DS
- Make and model: Diamon DA 40
- Aircraft serial: 041
- Engine: Cont IO360*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Failed
- Location: Aft Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSTALLATION OF A NEW AFT CABIN DOOR SUPPORT STRUT, THE DOOR WAS CLOSED, AND THE AFT CABIN DOOR HINGE FAILED.  UPON FURTHER INSPECTION, THE DOOR HINGE WAS FOUND TO HAVE BEEN DELAMINATED WHICH COULD NOT WITHSTAND THE PRESSURE OF THE NEW SUPPORT STUT.  THE DOOR HINGE IS BONDED TO THE DOOR ASSY, AND IS NOT REPLACEABLE IN THE FIELD.  (SW05200512642) (K)
